# SDR AALA20151209007

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 48,212 hours, 19,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A615082082
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR AFT UPPER EDGE, BELOW GATE BENT OUTWARD, MEASURES 1.5 " IN CREASE.  WIDTH IS 1" & HEIGHT IS 1.25".  ACCOMPLISHED PERMANENT DOUBLER REPAIR IAW SRM 52-00-01-2R & EA 256575.  ACFT IN BASE MX.
